# SDR RAIA0011006

- Difficulty date: November 14, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 3,090 hours, 2,525 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: 14542503403
- Condition: Failed
- Location: Horizontal Stab
- Part time: 3,090 hours, 2,525 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6317-BOS- STABILIZER ANTI ICE FAIL EICAS MESSAGE ILLUMINATED DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED ANTI ICE TUBE ASSEMBLY.
